Asymptotics of the Stirling numbers of the first kind revisited: A saddle point approach

Abstract : Using the saddle point method, we obtain from the generating function of the Stirling numbers of the first kind [n j] and Cauchy's integral formula, asymptotic results in central and non-central regions. In the central region, we revisit the celebrated Goncharov theorem with more precision. In the region j = n - n(alpha); alpha > 1/2, we analyze the dependence of [n j] on alpha.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (2), pp.167-184
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990462
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:37:43
Dernière modification le : mercredi 29 novembre 2017 - 10:26:23
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:16:16

Fichier

1308-5002-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990462, version 1

Collections

Citation

Guy Louchard. Asymptotics of the Stirling numbers of the first kind revisited: A saddle point approach. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (2), pp.167-184. 〈hal-00990462〉

Partager

Métriques

Consultations de la notice

51

Téléchargements de fichiers

102